Advertisement

Generalized Reverse Young and Heinz Inequalities

  • Shigeru FuruichiEmail author
  • Mohammad Bagher Ghaemi
  • Nahid Gharakhanlu
Article

Abstract

In this paper, we study the further improvements of the reverse Young and Heinz inequalities for the wider range of v, namely \(v\in \mathbb {R}\). These modified inequalities are used to establish corresponding operator inequalities on a Hilbert space.

Keywords

Young’s inequality Heinz inequality Operator inequality 

Mathematics Subject Classification

15A39 47A63 47A60 47A64 

Notes

Acknowledgements

The authors express their gratitude to the editor-in-chief Prof. Rosihan M. Ali and the anonymous referees for their careful reading and detailed comments which have considerably improved the paper.

References

  1. 1.
    Alzer, H., da Fonseca, C.M., Kovačec, A.: Young-type inequalities and their matrix analogues. Linear Multilinear Algebra 63, 622–635 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bakherad, M., Moslehian, M.S.: Reverse and variations of Heinz inequality. Linear Multilinear Algebra 63(10), 1972–1980 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bhatia, R.: Interpolating the arithmetic-geometric mean inequality and it’s operator version. Linear Algebra Appl. 413, 355–363 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Dragomir, S.S.: On new refinements and reverses of Young’s operator inequality. RGMIA Res. Rep. Collect. 18, 1–13 (2015)Google Scholar
  5. 5.
    Furuichi, S.: On refined young inequalities and reverse inequalities. J. Math. Inequal. 5(1), 21–31 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Furuichi, S., Minculete, N.: Alternative reverse inequalities for Young’s inequality. J. Math. Inequal. 5, 595–600 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Furuichi, S.: Refined Young inequalities with Specht’s ratio. J. Egyptian Math. Soc. 20, 46–49 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Furuta, T., Yanagida, M.: Generalized means and convexity of inversion for positive operators. Am. Math. Monthly 105, 258–259 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Furuta, T.: Invitation to Linear Operators: From Matrix to Bounded Linear Operators on a Hilbert Space. Taylor and Francis, London (2002)Google Scholar
  10. 10.
    Furuta, T., Mićić Hot, J., Pečarić, J., Seo, Y.: Mond-Pečarić method in operator inequalities, element, Zagreb (2005)Google Scholar
  11. 11.
    Ghaemi, M.B., Gharakhanlu, N., Furuichi, S.: On the reverse Young and Heinz inequalities, J. Math. Inequal, (to appear)Google Scholar
  12. 12.
    Hirzallah, O., Kittaneh, F.: Matrix Young inequalities for the Hilbert–Schmidt norm. Linear Algebra Appl. 308, 77–84 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Hirzallah, O., Kittaneh, F., Krnić, M., Lovričević, N., Pečarić, J.: Eigenvalue inequalities for differences of means of Hilbert space operators. Linear Algebra Appl. 436, 1516–1527 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kittaneh, F., Krnić, M.: Refined Heinz operator inequalities. Linear Multilinear Algebra 61, 1148–1157 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kittaneh, F., Krnić, M., Lovričević, N., Pečarić, J.: Improved arithmetic-geometric and Heinz means inequalities for Hilbert space operators. Publ. Math. Debrecen 80, 465–478 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kittaneh, F., Manasrah, Y.: Improved Young and Heinz inequalities for matrices. J. Math. Anal. Appl. 361, 262–269 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kittaneh, F., Manasrah, Y.: Reverse Young and Heinz inequalities for matrices. Linear Multilinear Algebra 59, 1031–1037 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Krnić, M., Lovričević, N., Pečarić, J.: Jensen’s operator and applications to mean inequalities for operators in Hilbert space. Bull. Malays. Math. Sci. Soc. 35, 1–14 (2012)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Kubo, F., Ando, T.: Means of positive operators. Math. Ann. 264, 205–224 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Mićić, J., Pečarić, J., Šimić, V.: Inequalities involving the arithmetic and geometric means. Math. Inequal. Appl. 3(11), 415–430 (2008)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Sababheh, M., Choi, D.: A complete refinement of Young’s inequality. J. Math. Anal. Appl. 440, 379–393 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Sababheh, M., Moslehian, M.S.: Advanced refinements of Young and Heinz inequalities. J. Number Theory 172, 178–199 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Salemi, A., Hosseini, A.S.: On reversing of the modified Young inequality. Ann. Funct. Anal. 5(1), 70–76 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Zhao, J., Wu, J.: Operator inequalities involving improved Young and its reverse inequalities. J. Math. Anal. Appl. 421, 1779–1789 (2015)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  • Shigeru Furuichi
    • 1
    Email author
  • Mohammad Bagher Ghaemi
    • 2
  • Nahid Gharakhanlu
    • 2
  1. 1.Department of Information Science, College of Humanities and SciencesNihon UniversitySetagaya-kuJapan
  2. 2.School of MathematicsIran University of Science and TechnologyNarmakIran

Personalised recommendations